# SDR CALA2017040800926

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 86,783 hours, 15,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 30489
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 FWD DM33404 BATTERY PACK FOUND INOP. R3 FWD DM33404 BATTERY PACK REPLACED AND CHECKED NORMAL AS PER A MM 33-51-06.
